# SDR KNNA200700004

- Difficulty date: December 13, 2006
- Submitted: January 14, 2007
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 44,660 hours, 38,131 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C271565
- Condition: Cracked
- Location: Bs 650-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FLOORBEAM INTERIOR MAIN PASS CABIN, B-STA 678, LBL25.  REPAIRED FLOORBEAM IAW ACO NR 653121.
